Affordable Access

Publisher Website

Galerkin's method for diffusion equations

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
15
Issue
4
Identifiers
DOI: 10.1016/0041-5553(75)90173-1

Abstract

Abstract GALERKIN'S method of solving multidimensional diffusion equations with piecewise-constant coefficients is explained, a method of constructing almost orthonormal systems of coordinate functions is proposed, a qualitative estimate of the ordering of the coordinate functions is given, and an analysis of the results of a calculation of two-group problems and of the coordinate functions obtained is presented.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Efficient stochastic Galerkin methods for random d...

on Journal of Computational Physi... Jan 01, 2009

Petrov-Galerkin methods for systems of nonlinear r...

on Applied Mathematics and Comput... Jan 01, 1998

Adaptive discontinuous Galerkin methods for non-li...

on Computers & Chemical Engineeri...
More articles like this..